# SDR SWAA2021042775717

- Difficulty date: May 6, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAE SKIN STA 360+14' ON STR 17L; L=3.25'; W=2.5'; Y=0.039'; WY=64.FOUND OUT OF LIMITS. DENT GOES ACROSS STR 17L. REPAIR ACCOMPLISHED AS PER AAR W.I 20159406 AND SWA EA 2015300513 REV IR.
